American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46G99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Jaroslav Tiser. Vitali covering theorem in Hilbert space. Trans. Amer. Math. Soc. 355 (2003) 3277-3289. MR 1974687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. M. Čoban, P. S. Kenderov and J. P. Revalski. Densely defined selections of multivalued mappings . Trans. Amer. Math. Soc. 344 (1994) 533-552. MR 1154539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hans G. Kellerer. Uniqueness in bounded moment problems . Trans. Amer. Math. Soc. 336 (1993) 727-757. MR 1145730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. Bourgain, V. Milman and H. Wolfson. On type of metric spaces . Trans. Amer. Math. Soc. 294 (1986) 295-317. MR 819949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nikolaos S. Papageorgiou. Representation of set valued operators . Trans. Amer. Math. Soc. 292 (1985) 557-572. MR 808737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yuh Jia Lee. A correction and some additions to: ``Fundamental solutions for differential equations associated with the number operator'' . Trans. Amer. Math. Soc. 276 (1983) 621-624. MR 688965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Denis Chansolme. On the division of distributions by analytic functions in locally convex spaces . Trans. Amer. Math. Soc. 274 (1982) 319-325. MR 670935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuh Jia Lee. Fundamental solutions for differential equations associated with the number operator . Trans. Amer. Math. Soc. 268 (1981) 467-476. MR 632538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. F. Heath and T. J. Suffridge. Starlike, convex, close-to-convex, spiral-like, and $\Phi $-like maps in a commutative Banach algebra with identity . Trans. Amer. Math. Soc. 250 (1979) 195-212. MR 530050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jon C. Helton. Nonlinear operations and the solution of integral equations . Trans. Amer. Math. Soc. 237 (1978) 373-390. MR 479379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Moshe Marcus and Victor J. Mizel. Representation theorems for nonlinear disjointly additive functionals and operators on Sobolev spaces . Trans. Amer. Math. Soc. 228 (1977) 1-45. MR 0454622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Thomas A. W. Dwyer. Convolution equations for vector-valued entire functions of nuclear bounded type . Trans. Amer. Math. Soc. 217 (1976) 105-119. MR 0487450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jon C. Helton. Mutual existence of product integrals in normed rings . Trans. Amer. Math. Soc. 211 (1975) 353-363. MR 0387536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] L. McLinden. Conjugacy correspondences: a unified view . Trans. Amer. Math. Soc. 203 (1975) 257-274. MR 0365276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Kuelbs and V. Mandrekar. Harmonic analysis on certain vector spaces . Trans. Amer. Math. Soc. 149 (1970) 213-231. MR 0301162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael J. Fisher. Harmonic functions and their conjugates on Hilbert space . Trans. Amer. Math. Soc. 137 (1969) 387-405. MR 0632071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1